# SDR FDEA201911012810

- Difficulty date: November 1, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 56,212 hours, 25,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N516078
- Condition: Corroded
- Location: R1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U CHANNEL AT R1 DOOR CUTOUT AFT SIDE HAS CORROSION.   REMOVED THE CORROSION AT R1 DOOR CHANNEL IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-51-1A, FIG 101.  REMOVED, FABRICATED, AND INSTALLED A NEW CHANNEL IAW SRM 51-40-02, 51-40-05, 51-40-08, AND DWG 141N5160, REV B, AND REV CD.
